Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 77, NWS Bismarck, ND

June 18, 2008McLean County, Mercer County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 18, 2008, 2:39 PM CDT for McLean County, Mercer County, North Dakota. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2008, 2:39 PM CDT (19:39 UTC)
Expired
Jun 18, 2008, 3:30 PM CDT
In force
51 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties McLean County, ND, Mercer County, ND

The radar

The Bismarck radar (KBIS), 82 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 2:44 PM CDTHAIL 0.755 S Riverdale, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 181940
SVRBIS
NDC055-057-182030-
/O.NEW.KBIS.SV.W.0077.080618T1939Z-080618T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
239 PM CDT WED JUN 18 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EAST CENTRAL MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 330 PM CDT OR 230 PM MDT

* AT 135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  STANTON...OR 49 MILES NORTHWEST OF BISMARCK...AND MOVING NORTHEAST
  AT 16 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTHWEST OF FALKIRK BY 315 PM CDT...
  UNDERWOOD BY 325 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.

LAT...LON 4766 10081 4739 10073 4726 10137 4743 10152
TIME...MOT...LOC 1939Z 242DEG 14KT 4740 10137

$$
PJA
3 follow-up statements
000 
WWUS53 KBIS 181948
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
248 PM CDT WED JUN 18 2008

NDC055-057-182030-
/O.CON.KBIS.SV.W.0077.000000T0000Z-080618T2030Z/
MCLEAN ND-MERCER ND-
248 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT 
OR 230 PM MDT FOR EAST CENTRAL MERCER AND CENTRAL MCLEAN COUNTIES...

AT 244 PM CDT...SKYWARN SPOTTERS REPORTED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING PENNY SIZE HAIL 5 MILES SOUTH OR RIVERDALE.
THIS STORM IS ALSO CAPABLE OF DAMAGING WINDS IN EXCESS OF 60 MPH.  
THIS STORM WAS LOCATED 6 MILES NORTH OF STANTON...OR 50 MILES 
NORTHWEST OF BISMARCK...MOVING NORTHEAST AT 16 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES NORTHWEST OF FALKIRK BY 320 PM CDT...
  UNDERWOOD BY 325 PM CDT...
  UNDERWOOD BY 330 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4766 10081 4739 10073 4726 10137 4743 10152
TIME...MOT...LOC 1948Z 242DEG 14KT 4741 10135

$$
PJA
000 
WWUS53 KBIS 182004
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
304 PM CDT WED JUN 18 2008

NDC055-057-182030-
/O.CON.KBIS.SV.W.0077.000000T0000Z-080618T2030Z/
MCLEAN ND-MERCER ND-
304 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT 
230 PM MDT FOR EAST CENTRAL MERCER AND CENTRAL MCLEAN COUNTIES...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES NORTH OF STANTON...OR 51 MILES NORTHWEST OF
BISMARCK...MOVING NORTHEAST AT 16 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  UNDERWOOD BY 330 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4766 10081 4739 10073 4726 10137 4743 10152
TIME...MOT...LOC 2004Z 242DEG 14KT 4744 10135

$$
PJA
000 
WWUS53 KBIS 182027
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
327 PM CDT WED JUN 18 2008

NDC055-057-182037-
/O.EXP.KBIS.SV.W.0077.000000T0000Z-080618T2030Z/
MCLEAN ND-MERCER ND-
327 PM CDT WED JUN 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MERCER AND 
CENTRAL MCLEAN COUNTIES WILL EXPIRE AT 330 PM CDT OR 230 PM MDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED 
ROADWAY. 

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT.

LAT...LON 4766 10081 4739 10073 4726 10137 4743 10152
TIME...MOT...LOC 2027Z 242DEG 14KT 4748 10123

$$
PJA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:20 AM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jun 18, 10:20 AM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1020 AM CDT WED JUN 18 2008

.UPDATE...THERE CONTINUE TO BE ISOLATED SHOWERS AND THUNDERSTORMS
IN NORTHWEST NORTH DAKOTA AND SOUTHEAST SASKATCHEWAN. SURFACE
DEW POINTS HAVE BEEN RUNNING IN THE MID 50S MOST OF THE FORECAST
AREA...AND THE MORNING BISMARCK SOUNDING INDICATED LESS THAN AN
INCH OF PRECIPITABLE WATER WITH A K INDEX OF 25. STILL...THE NAM
INCREASES THE PRECIPITABLE WATER AND INCREASES THE K INDEX TO 35
IN THE AFTERNOON...WHICH WOULD INDICATE A POTENTIAL FOR HEAVY
RAIN. AFTERNOON CAPE DOESNT LOOK SPECTACULAR...BUT SHOULD BE
ENOUGH SHEAR AND INSTABILITY TO KEEP POTENTIAL FOR SEVERE TSTMS IN
THE FORECAST. PREVIOUS FORECAST FOR MAX TEMPS IN THE LOWER 80S
STILL LOOKS GOOD. SKY COVER HAS BEEN THINNING AND TEMPERATURES ARE
WARMING A LITTLE AHEAD OF MAV MOS 3HR FORECASTS. THIS SHOULD PUT
AFTERNOON HIGHS NEAR FORECAST. OVERALL HAVE MADE ONLY MINOR
CHANGES TO PREVIOUS FORECAST.

&&

.PREV DISCUSSION... /ISSUED 355 AM CDT WED JUN 18 2008/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...

MAIN CONCERN TODAY IS CHANCE OF SEVERE THUNDERSTORMS.
CURRENTLY...CONVECTION CONTINUES ACROSS EASTERN MONTANA...WITH
STORMS MOVING EAST TOWARDS THE WESTERN DAKOTAS. MODELS INDICATE
STRONG VORT ENERGY IN THIS REGION...AND PROGRESSES THIS ENERGY
ACROSS NORTH DAKOTA TODAY. EXPECT SCATTERED/ISOLATED SHOWERS AND
THUNDERSTORMS TO MOVE INTO WESTERN NORTH DAKOTA THIS MORNING AND MAY
REACH CENTRAL NORTH DAKOTA BEFORE NOON. AS HEATING OF THE DAY
REACHES ITS MAXIMUM...EXPECTING THUNDERSTORMS TO INCREASE IN NUMBER
AND IN AREAL EXTENT. PLENTY OF LOW LEVEL MOISTURE WITH DEWPOINTS IN
THE 50S WEST AND 40S CENTRAL TO INCREASE TO 50S/60S TODAY AS A
SURFACE TROUGH MOVES EAST FROM EASTERN MONTANA INTO THE
WESTERN/CENTRAL DAKOTAS BY LATE AFTERNOON...AND REACHES THE RED
RIVER VALLEY BY THURSDAY MORNING. EXPECTING AN AFTERNOON/EARLY
EVENING ROUND OF SEVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL
THE MAIN THREAT. SOME SLOWER MOVING STORMS WILL BRING HEAVY RAIN TO
SOME LOCALES. HAVE KEPT THE CHANCES AT 55 TO 60 PERCENT...LIKELY
WORDING...OVER ALL OF CENTRAL AND MOST OF WESTERN NORTH DAKOTA FROM
18Z TO 03Z (AFTERNOON AND EARLY EVENING). EXPECT JAMESTOWN AREA TO
HAVE THE BEST CHANCE LATE IN THE EVENING - WENT 50 PERCENT THROUGH
1AM CDT.

AFTER THIS EVENT THE MODELS INDICATE NORTHWEST FLOW ALOFT WITH SOME
VORT ENERGY MOVING THROUGH THE UPPER FLOW...AND INSTABILITY
LINGERING OVER THE STATE. KEPT MENTION OF SLIGHT CHANCE OF
THUNDERSTORMS FOR THURSDAY AND THURSDAY NIGHT. ON FRIDAY MODELS
REALLY DIVERGE IN THEIR SOLUTIONS. KEPT FORECAST DRY AS PER PREVIOUS
FORECAST TREND AND FOLLOWING THE GFS SOLUTION.

LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...

REX BLOCKING OVER ALASKA/NORTHEAST PACIFIC HAS KEPT THE NEGATIVE
HEIGHT ANOMALY OVER THE NORTHEAST PACIFIC SOMEWHAT ANCHORED OVER THE
PAST FEW DAYS. RESULTANT DOWNSTREAM RIDGING SHOULD KEEP ABOVE
AVERAGE TEMPERATURES OVER WESTERN AND CENTRAL NORTH DAKOTA ON FRIDAY
THROUGH MONDAY.

MODELS AND ENSEMBLES HAVE DECIDED TO BEGIN BREAKING DOWN THE
BLOCKING RIDGE OVER ALASKA...WHICH RESULTS IN A LESS
AMPLIFIED/PROGRESSIVE PATTERN ALONG THE U.S.-CANADIAN BORDER BY
TUESDAY MORNING. MEANWHILE...A SERIES OF HIGHLY UNPREDICTABLE WAVES
IS FORECAST TO MOVE ACROSS NORTH DAKOTA AS WEAK IMPULSES ARE EJECTED
OUT OF THE BASE OF THE NORTHEAST PACIFIC VORTEX. THIS FLOW PATTERN
FAVORS SLIGHTLY ABOVE AVERAGE TEMPERATURES WITH GREATER THAN AVERAGE
RAINFALL POTENTIAL.

STUCK FAIRLY CLOSE TO CONTINUITY FOR GRIDS...SINCE THE FORECAST
ALREADY TAKES INTO ACCOUNT THE VERY LARGE UNCERTAINTY PRESENT WITH
FAST-MOVING SHORTWAVES PASSING THROUGH THE REGION.

AVIATION...
LIGHT SOUTHEASTERLY WINDS ARE FORECAST TO ACCOMPANY VFR CONDITIONS
ACROSS THE REGION FOR MOST OF THE DAY. THE MAIN EXCEPTION IS RELATED
TO SEVERAL THUNDERSTORM COMPLEXES THAT HAVE FORMED IN RESPONSE TO A
VIGOROUS SHORTWAVE MOVING THROUGH THE NORTHERN HIGH PLAINS. AS THESE
STORMS MOVE EAST INTO WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE
MORNING HOURS...THERE IS A CHANCE THEY WILL INTENSIFY DUE TO DAYTIME
HEATING. SOME OF THESE STORMS COULD BECOME SEVERE.
THEREAFTER...ADDITIONAL THUNDERSTORMS ARE FORECAST TO FIRE THIS
AFTERNOON FOR A SECOND ROUND OF PRECIPITATION. AGAIN...SOME OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND
DANGEROUS LIGHTENING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSW
Hazardous weather outlook, Jun 18, 4:46 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
446 AM CDT WED JUN 18 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
446 AM CDT WED JUN 18 2008 /346 AM MDT WED JUN 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A GOOD CHANCE OF THUNDERSTORMS TODAY. SOME STORMS MAY BE SEVERE
THIS AFTERNOON AND EVENING. THE MAIN THREAT IS LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS. SOME LOCALES MAY RECEIVE HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SLIGHT CHANCES OF THUNDERSTORMS FOR THURSDAY...THEN SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

JV

In the hours before

Local storm report, Jun 18, 2:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
220 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             6 NW HANNOVER           47.18N 101.52W
06/18/2008  M0.75 INCH       OLIVER             ND   TRAINED SPOTTER

&&

VROLLER
Local storm report, Jun 18, 2:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
236 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             1 S GARRISON            47.64N 101.42W
06/18/2008  M1.75 INCH       MCLEAN             ND   PUBLIC

            PUBLIC REPORT FROM CAMP OF THE CROSS ON NORTH SHORE OF
            LAKE SAKAKAWEA

&&

VROLLER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:14 PM CDTSevere Thunderstorm WarningBISWilliams46 min
Jun 17, 7:53 PM CDTSevere Thunderstorm WarningBISDivide, Williams52 min
Jun 17, 8:42 PM CDTSevere Thunderstorm WarningBISWilliams63 min
Jun 17, 9:39 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams66 min
Jun 18, 1:42 PM CDTSevere Thunderstorm WarningBISMorton, Oliver48 min
Jun 18, 2:06 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer54 min
Jun 18, 2:17 PM CDTSevere Thunderstorm WarningBISBottineau58 min
Jun 18, 2:56 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer49 min
Jun 18, 3:15 PM CDTSevere Thunderstorm WarningBISBottineau60 min
Jun 18, 3:35 PM CDTAreal Flood AdvisoryBISBottineau3 hr
Jun 18, 3:47 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer43 min
Jun 18, 3:52 PM CDTTornado WarningBISBottineau23 min
Jun 18, 3:53 PM CDTTornado WarningBISMcLean, Mercer21 min
Jun 18, 3:55 PM CDTSevere Thunderstorm WarningBISDivide65 min
Jun 18, 4:16 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 18, 4:18 PM CDTAreal Flood AdvisoryBISMcLean, Mercer3 hr
Jun 18, 4:25 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver50 min
Jun 18, 4:30 PM CDTSevere Thunderstorm WarningBISMcHenry30 min
Jun 18, 4:43 PM CDTSevere Thunderstorm WarningBISMcKenzie62 min
Jun 18, 5:01 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward59 min
Jun 18, 5:14 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver61 min
Jun 18, 5:16 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 18, 5:24 PM CDTSevere Thunderstorm WarningBISWard66 min
Jun 18, 5:29 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton46 min
Jun 18, 5:33 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux57 min
Jun 18, 5:38 PM CDTTornado WarningBISMcLean, Mercer, Oliver37 min
Jun 18, 5:44 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie61 min
Jun 18, 5:57 PM CDTTornado WarningBISMorton, Oliver33 min
Jun 18, 6:10 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver50 min
Jun 18, 6:13 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward62 min
Jun 18, 6:15 PM CDTTornado WarningBISBurleigh, McLean, Mercer, Oliver30 min
Jun 18, 6:27 PM CDTTornado WarningBISBurleigh, Morton, Oliver33 min
Jun 18, 6:28 PM CDTSevere Thunderstorm WarningBISMorton62 min
Jun 18, 6:29 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jun 18, 6:39 PM CDTSevere Thunderstorm WarningBISAdams40 min
Jun 18, 6:53 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark26 min
Jun 18, 6:58 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, McLean, Morton, Oliver62 min
Jun 18, 6:59 PM CDTTornado WarningBISBurleigh, McLean, Mercer, Oliver31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.